# SDR 29GA2018070600002

- Difficulty date: July 6, 2018
- Submitted: July 8, 2018
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 38,234 hours, 42,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1150
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0062 TPA/NAS REPORT: FWD 2 EMERGENCY OVERHEAD LTS COME ON FLASH ONCE THEN COME BACK ON FOR 3-5 SECONDS THEN GO OFF AND STAY OFF. R&R 20LN EMERGENCY POWER SUPPLY IAW AMM 33-50-10-04-1. OPS CHECKS GOOD.
